# SDR DALA2025040102422

- Difficulty date: March 27, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 53,997 hours, 38,999 cycles
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- COMPLIED WITH AMDS CARD 5720-01103-01B. REQUIRES COMPLETION OF PRI 623843-14AD DUE TO CRACK INDICATION FOUND DURING INSP. COMPLIED WITH PRI 623843-14AD REV 0,1,2, & 3. COMPARED PRI 623843-14AD REV 0,1,2, & 3 WITH ERA 623843-14AD REV ORIG AND ALL ITEMS MATCH. ALL RII ITEMS CW. ASSOCIATED ER/A 14-623843 ADDED FOR AC 9586. (LP #6976015)
